RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 80–82 (Mi faa870)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Spherical functions on the group of diffeomorphisms preserving the volume

R. S. Ismagilov

Moscow State Pedagogical Correspondence Institute

Full text: PDF file (412 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 150–152

Bibliographic databases:

UDC: 517.46
Received: 22.03.1990

Citation: R. S. Ismagilov, “Spherical functions on the group of diffeomorphisms preserving the volume”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 80–82; Funct. Anal. Appl., 25:2 (1991), 150–152

Citation in format AMSBIB
\Bibitem{Ism91}
\by R.~S.~Ismagilov
\paper Spherical functions on the group of diffeomorphisms preserving the volume
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 80--82
\mathnet{http://mi.mathnet.ru/faa870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142219}
\zmath{https://zbmath.org/?q=an:0729.58017}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 150--152
\crossref{https://doi.org/10.1007/BF01079602}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600016}


Linking options:
  • http://mi.mathnet.ru/eng/faa870
  • http://mi.mathnet.ru/eng/faa/v25/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “Functions associated with group representations”, Sb. Math., 206:12 (2015), 1722–1730  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:233
    Full text:87
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020